# SDR SWIA201333355

- Difficulty date: April 29, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 24,023 hours, 14,374 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WE RECEIVED NOSEWHEEL STEERING INOPERATIVE CAUTION MESSAGE, COMPLIED WITH QRH.  NOSEWHEEL DID NOT RESET.  (FLT 5208)  POWERED DOWN AND POWERED UP AIRCRAFT.  ENGAGED NOSE WHEEL STEERING MULTIPLE TIMES.  NO DEFECTS NOTED.
